specifications: [[item.skuinfo]]
price: [[item.currency]][[item.price]]
Price
This store has earned the following certifications.
Medicines / Generic Allergy Meds
Active Ingredient: Primary Health All Day Allergy Relief contains cetirizine hydrochloride 10 mg, an antihistamine. This formulation compares favorably to the active ingredient in Zyrtec Liquid Gels, ensuring powerful relief for your allergy symptoms.
All Day Allergy Relief: These allergy pills are original prescription strength and provide all-day relief of allergy symptoms. Each liquid-filled capsule contains 10 mg of cetirizine hydrochloride, an antihistamine, designed to keep you feeling comfortable throughout the day.
Indoor & Outdoor Allergy Relief: Temporarily relieve symptoms commonly associated with hay fever or other upper respiratory allergies. Allergy Relief offers comfort by alleviating runny nose, sneezing, itching of the nose or throat, and itchy, watery eyes.
24 Hour Allergy Relief: This allergy medicine provides 24 hours of relief from allergy symptoms, ensuring you stay symptom-free all day and night.
Allergy Causes: Exposure to the same allergen twice can cause antibodies to release immune system chemicals, such as histamine. Primary Health All Day Allergy Relief can help manage these reactions, providing effective relief.
Liquid-filled capsules
MORE FROM Generic Allergy Meds